MathSciNet Relay Station
MathSciNet bibliographic data
MR2735693 (2011g:92079) 92D25 (34K50 60H10)
Hu, Yangzi; Wu, Fuke; Huang, Chengming Stochastic Lotka-Volterra models with multiple delays. J. Math. Anal. Appl. 375 (2011), no. 1, 42–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement